MathSciNet Relay Station
MathSciNet bibliographic data
MR1764576 20P05 (05E05 15A18)
Fulman, Jason The eigenvalue distribution of a random unipotent matrix in its representation on lines. J. Algebra 228 (2000), no. 2, 497–511.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement